Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1995, Volume 35, Number 2, Pages 223–240 (Mi zvmmf2444)  

A singularly perturbed “reaction–diffusion–transfer” system which degenerates into a system with a finite equation and a first-order partial differential equation

V. F. Butuzov, S. T. Esimova

Moscow

Full text: PDF file (1683 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1995, 35:2, 177–190

Bibliographic databases:
UDC: 517.956.226
MSC: Primary 35B25; Secondary 35K50, 35K55
Received: 14.01.1994

Citation: V. F. Butuzov, S. T. Esimova, “A singularly perturbed “reaction–diffusion–transfer” system which degenerates into a system with a finite equation and a first-order partial differential equation”, Zh. Vychisl. Mat. Mat. Fiz., 35:2 (1995), 223–240; Comput. Math. Math. Phys., 35:2 (1995), 177–190

Citation in format AMSBIB
\Bibitem{ButEsi95}
\by V.~F.~Butuzov, S.~T.~Esimova
\paper A singularly perturbed ``reaction--diffusion--transfer'' system which degenerates into a system with a finite equation and a first-order partial differential equation
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1995
\vol 35
\issue 2
\pages 223--240
\mathnet{http://mi.mathnet.ru/zvmmf2444}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1319805}
\zmath{https://zbmath.org/?q=an:0848.35007}
\transl
\jour Comput. Math. Math. Phys.
\yr 1995
\vol 35
\issue 2
\pages 177--190
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995RE78600005}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2444
  • http://mi.mathnet.ru/eng/zvmmf/v35/i2/p223

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:207
    Full text:82
    References:48
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021